0
shopping_cart
Cold, Flu & Allergy / Equate / Ibuprofen, Children's, 100 mg, Chewable Tablets, Grape Flavor

Product ID: | 83903 |
---|---|
Brand: | Equate |
Item Name: | Ibuprofen, Children's, 100 mg, Chewable Tablets, Grape Flavor |
Size: | 24 ct |
Current Price: | $ 4.59 |
Unit Price: | $0.19 / ct |
Description: | Compare to the active ingredient of Children's Motrin. Equate Children's Ibuprofen Chewable Tablets 100 mg Grape Flavor provides multiple symptom relief that lasts up to 8 hours. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold flu sore throat headaches and toothaches. Chewable tablets are a convenient choice for on-the-go families. No dosing container or water is needed. Equate Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is free of gluten and preservatives. |
Features: | FSAHSA |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.